Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 192, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 1:43 PM CDT for Fannin County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2007, 1:43 PM CDT (18:43 UTC)
- Expired
- Jun 18, 2007, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 181846
FFWFWD
TXC147-182145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT MON JUN 18 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORM MOVING INTO FANNIN COUNTY FROM
BRYAN COUNTY OKLAHOMA. THIS STORM MAY PRODUCE 1 TO 3 INCHES OF RAIN
AND CAUSE FLOODING OF ROADS...CREEKS...AND STREAMS.
* THE STORM PRODUCING VERY HEAVY RAIN WILL AFFECT AREAS INCLUDING
BONHAM...WHITEWRIGHT...AND HONEY GROVE.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN
AROUND... DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3334 9638 3342 9586 3348 9585 3384 9584
3374 9638
$$
SCHULTZ3 follow-up statements
000
WGUS74 KFWD 181941
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT MON JUN 18 2007
TXC147-182145-
FANNIN TX-
239 PM CDT MON JUN 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
FANNIN COUNTY...
AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER FANNIN COUNTY.
CALLS TO LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS DO NOT
INDICATE ANY SIGNIFICANT FLOODING AT THIS TIME...BUT HEAVY RAIN WILL
CONTINUE ACROSS THE COUNTY FOR THE NEXT HOUR...AND MAY RAPIDLY CAUSE
FLOODING OF LOW LYING STREETS...CREEKS...AND STREAMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HONEY
GROVE...ECTOR...DODD CITY AND BONHAM.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3334 9638 3342 9586 3348 9585 3384 9584
3374 9638
$$
SCHULTZ000
WGUS74 KFWD 182023
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT MON JUN 18 2007
TXC147-182145-
FANNIN TX-
321 PM CDT MON JUN 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
FANNIN COUNTY...
AT 317 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE MOVING
INTO EASTERN FANNIN COUNTY. FLOODING OF ROADWAYS...CREEKS...AND
STREAMS WILL REMAIN POSSIBLE THROUGH 445 PM ACROSS AREAS OF EASTERN
FANNIN COUNTY...INCLUDING HIGHWAY 82 EAST OF BONHAM...AND AREAS
ALONG AND SURROUNDING FM 100 FROM NEWT...TO HONEY GROVE...TO LADONIA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3334 9638 3342 9586 3348 9585 3384 9584
3374 9638
$$
SCHULTZ000
WGUS74 KFWD 182103
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT MON JUN 18 2007
TXC147-182112-
FANNIN TX-
402 PM CDT MON JUN 18 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FANNIN COUNTY...
THE HEAVY RAIN HAS ENDED ACROSS FANNIN COUNTY. CALLS TO LAW
ENFORCEMENT INDICATE SIGNIFICANT FLOODING HAS NOT OCCURRED.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3334 9638 3342 9586 3348 9585 3384 9584
3374 9638
$$
SCHULTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:50 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 18, 12:50 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1250 PM CDT MON JUN 18 2007 .AVIATION... SOMEWHAT UNCERTAIN FORECAST...BUT BELIEVE THAT VFR SHOULD PREVAIL AT TAF SITES THROUGH THE EVENING. SOME MVFR CIGS TOMORROW MORNING FOR DAL/DFW/ACT WHERE MOISTURE DEPTH MAY BE DEEP ENOUGH...AS IT LOOKS A LITTLE TOO THIN AT FTW/AFW FOR INCLUSION. CONVECTION CHANCES THIS AFTERNOON SHOULD REMAIN EAST OF THE TAF SITES...BUT INCLUDED VCSH AND CB FOR DAL WHERE OUTFLOW BOUNDARY IS IN CLOSE PROXIMITY. THERE IS ALSO A CHANCE OF CONVECTION DEVELOPING THIS AFTERNOON IN THE NORTHWEST...WHERE AIRMASS WILL BECOME UNSTABLE AND UNCAPPED. MODELS SEEM TO SUGGEST SUBSIDENCE WILL WIN OUT BEHIND THE DEPARTING SHORTWAVE BUT WILL HAVE TO MONITOR THIS POSSIBILITY. OTHERWISE SOUTH WINDS TO CONTINUE 10-16KT THROUGH THE NEXT DAY. TR.92 && .UPDATE... 1210 PM CDT TORNADO WATCH ALLOWED TO EXPIRE. AS SIGNIFICANT RAINS HAVE COME TO AN END...FLASH FLOOD WATCH WILL BE REPLACED WITH FLOOD WATCH TO ADDRESS ONGOING FLOODING AND LINGERING DRAINAGE ISSUES. RIVERS... CREEKS...AND STREAMS WILL REMAIN SWOLLEN AND EXTREMELY DANGEROUS. THE FLOOD THREAT IS EXPECTED TO DIMINISH LATER THIS AFTERNOON... AND THE WATCH WILL EXPIRE AT 4 PM. UPPER LOW...NOW MORE OF AN OPEN TROUGH...WILL CONTINUE MOVING EAST...GRADUALLY REDUCING PRECIPITATION CHANCES. WITH NUMEROUS RESIDUAL BOUNDARIES REMAINING...AND SUNSHINE NOW WARMING A WEAKLY CAPPED BOUNDARY LAYER...SOME REDEVELOPMENT IS POSSIBLE... ESPECIALLY IN EASTERN ZONES. THIS ACTIVITY IS EXPECTED TO BE MORE SCATTERED...WITH ONLY ISOLATED FLOODING ISSUES. ACTIVITY IN SOUTHERN OKLAHOMA MAY CLIP NORTHEAST PORTIONS OF THE CWA. REDUCED HIGH TEMPS A BIT WHERE GROUNDWATER SHOULD REDUCE AFTERNOON READINGS. (UPDATED NUMBERS BELOW.) MINOR CHANGES TO OTHER GRIDS TO ACCOUNT FOR CURRENT TRENDS. 25 && .PREV DISCUSSION... /ISSUED 452 AM CDT MON JUN 18 2007/ UPDATING TO ADD TORNADO WATCH 415 TO THE NORTHEASTERN COUNTIES. /13 && .PREV DISCUSSION... /ISSUED 403 AM CDT MON JUN 18 2007/ A VERY SIGNIFICANT FLASH FLOOD SITUATION CONTINUES TO UNFOLD ACROSS NORTHERN CWA THIS MORNING FROM DFW METROPLEX NORTH THROUGH DENTON...COOKE... AND GRAYSON COUNTIES. WE WILL EXTEND THE FLASH FLOOD WATCH THROUGH NOON FOR DENTON-COOKE COUNTIES EAST FOR CURRENT ROUND OF THUNDERSTORMS. CONSIDERED EXTENDING WATCH FURTHER SOUTH GIVEN A FEW CELLS ON RADAR WEST OF PALESTINE...BUT BELIEVE THESE SHOULD REMAIN SCATTERED. HIGHEST POPS TODAY NORTHCENTRAL/NORTHEAST WHERE UPPER TROUGH WILL PROVIDE ADDITIONAL LIFT...HOWEVER WILL KEEP AT LEAST 20 POPS EVERYWHERE TODAY AS DIURNAL HEATING OF A WEAKLY CAPPED ATMOSPHERE SHOULD RESULT IN SCATTERED AFTERNOON THUNDERSTORMS...WITH ISOLATED SEVERE POTENTIAL. THUNDERSTORM CHANCES AFTER TODAY WILL BE MAINLY ACROSS NORTH AND EAST DUE TO DEVELOPMENT ALONG WEAK SURFACE BOUNDARY TO OUR NORTH...WITH STORMS MOVING SOUTH OF RED RIVER DURING AFTERNOON/NIGHT TIME HOURS. BOUNDARY FORECAST TO DROP INTO NORTH TEXAS BY MID WEEK...AND GIVEN MODEL AGREEMENT...HAVE REFLECTED THIS IN GRIDDED/TEXT FORECASTS. GIVEN ONGOING FLOOD/SEVERE EVENT...HAVE NOT MADE MAJOR CHANGES TO FORECASTS LATER THIS WEEK. MAV GUIDANCE TEMPS WERE GENERALLY FOLLOWED CLOSELY. 07/BB && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 74 92 75 89 / 40 20 20 20 10 WACO, TX 91 74 92 74 89 / 30 10 20 10 20 PARIS, TX 85 71 91 73 89 / 50 30 30 20 20 DENTON, TX 86 73 92 72 90 / 40 20 20 20 10 MCKINNEY, TX 86 73 92 71 90 / 50 20 20 20 10 DALLAS, TX 87 76 93 76 90 / 40 20 20 20 10 TERRELL, TX 89 74 93 73 90 / 50 20 20 20 20 CORSICANA, TX 90 75 91 74 89 / 40 20 30 20 30 TEMPLE, TX 91 74 91 74 89 / 20 10 20 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-103>107. && 92/25/06
Hazardous weather outlook, Jun 18, 12:15 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1215 PM CDT MON JUN 18 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1215 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLOOD WATCH IS IN EFFECT THROUGH 4 PM FOR AREAS NORTH AND EAST OF A LINE FROM GAINESVILLE...TO FLOWER MOUND...TO SULPHUR SPRINGS. RIVERS...CREEKS...AND STREAMS CONTINUE TO RISE IN SOME LOCATIONS AS EXCESSIVE RAINFALL CONTINUES TO RUNOFF. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON ACROSS ALL OF NORTH TEXAS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL...IN ADDITION TO HEAVY RAINFALL AND LIGHTNING. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE MAINLY ACROSS EASTERN PORTIONS OF NORTH TEXAS THROUGH THURSDAY...AND ACROSS ALL OF NORTH TEXAS ON FRIDAY AS A WEAK COLD FRONT MOVES THROUGH THE AREA. ON SATURDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE EASTERN COUNTIES DURING THE AFTERNOON HOURS. THE MAIN THREAT WITH THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT. 92
In the hours before
Local storm report, Jun 18, 8:48 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM FLASH FLOOD SHERMAN 33.62N 96.61W
06/18/2007 GRAYSON TX EMERGENCY MNGR
NUMEROUS ROADS CLOSED...HIGH WATER RESCUES REPORTED
ACROSS COUNTYLocal storm report, Jun 18, 9:49 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD GAINESVILLE 33.64N 97.15W
06/18/2007 COOKE TX EMERGENCY MNGR
WATER UP TO 4 FEET DEEP IN MUCH OF GAINESVILLE. HIGHWAY
82 REMAINS CLOSED.Local storm report, Jun 18, 9:51 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 9 W SHERMAN 33.62N 96.77W
06/18/2007 GRAYSON TX EMERGENCY MNGR
HIGHWAYS 377 AND 75...AND NUMEROUS OTHER ROADS REMAIN
UNDER WATER AND CLOSED.Local storm report, Jun 18, 10:10 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD MELISSA 33.28N 96.58W
06/18/2007 COLLIN TX PUBLIC
2 FEET OF WATER IN FRONT YARDSLocal storm report, Jun 18, 11:07 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD GREENVILLE 33.12N 96.10W
06/18/2007 HUNT TX AMATEUR RADIO
WATER GETTING INTO CARS AT MAJORS FIELDLocal storm report, Jun 18, 12:42 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 PM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM FLASH FLOOD POINT 32.93N 95.87W
06/18/2007 RAINS TX LAW ENFORCEMENT
FARM ROAD 514 AND SEVERAL COUNTY ROADS FLOODEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | FWD | Comanche | 39 min |
| Jun 17, 7:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Jun 17, 11:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Jun 17, 11:44 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 18, 12:02 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 43 min |
| Jun 18, 12:15 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Jun 18, 1:28 AM CDT | Tornado Warning | FWD | Denton | 47 min |
| Jun 18, 1:35 AM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| Jun 18, 1:41 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 21 min |
| Jun 18, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 65 min |
| Jun 18, 2:14 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 2:34 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 18, 2:36 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 18, 2:44 AM CDT | Special Weather Statement | FWD | Grayson | 61 min |
| Jun 18, 3:05 AM CDT | Flash Flood Warning | FWD | Denton | 4 hr |
| Jun 18, 3:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 80 min |
| Jun 18, 3:56 AM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Jun 18, 4:01 AM CDT | Tornado Warning | FWD | Cooke | 44 min |
| Jun 18, 4:40 AM CDT | Tornado Warning | FWD | Denton | 50 min |
| Jun 18, 4:53 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 67 min |
| Jun 18, 5:20 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Jun 18, 6:18 AM CDT | Special Weather Statement | FWD | Cooke | 27 min |
| Jun 18, 6:23 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| Jun 18, 7:00 AM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 66 min |
| Jun 18, 7:41 AM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 18, 7:52 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 7:57 AM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| Jun 18, 8:34 AM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Jun 18, 9:00 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jun 18, 9:24 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Jun 18, 11:09 AM CDT | Flash Flood Warning | FWD | Hopkins, Rains | 3 hr |
| Jun 18, 11:56 AM CDT | Flood Watch | FWD | Collin, Cooke, Delta, Denton, Fannin, Grayson and 3 more | 4 hr |
| Jun 18, 2:02 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.